# SDR IXXA20170216140

- Difficulty date: November 28, 2016
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. FOUND SKIN CORRODED AT STATION 412-434 STRINGER 35R. REPAIRED DAMAGED AREA IN ACCORDANCE WITH SRM 53-00-01 AND ENGINEERING DOCUMENT 47224REA40.
